Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A simple construction of genus fields of abelian number fields

Author: Xian Ke Zhang
Journal: Proc. Amer. Math. Soc. 94 (1985), 393-395
MSC: Primary 11R20
MathSciNet review: 787879
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Simple elementary construction of the genus field $ {K^ * }$ (= maximal abelian subfield of the Hilbert class field) of any abelian number field $ K$ is given without using class field theory. When $ K$ is of type $ (l, \ldots ,l)$ with $ l$ prime, the construction is more explicit. These results contain some former results and show that the main result in [8] has mistakes.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11R20

Retrieve articles in all journals with MSC: 11R20

Additional Information

PII: S 0002-9939(1985)0787879-0
Keywords: Number field, genus field, abelian extension
Article copyright: © Copyright 1985 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia